Alert archive / U.S. Virgin Islands / Flash Flood Warnings in 2009
Flash Flood Warning 62, NWS JSJ
NWS JSJ issued this flash flood warning at Nov 16, 2009, 8:14 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2009, 8:14 AM CST (14:14 UTC)
- Expired
- Nov 16, 2009, 2:15 PM CST
- In force
- 6 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 151 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 113 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGCA52 TJSJ 161414
FFWSJU
VIC010-161715-
/O.NEW.TJSJ.FF.W.0062.091116T1414Z-091116T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
1014 AM AST MON NOV 16 2009
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING ISLAND
IN THE U.S. VIRGIN ISLANDS
SAINT CROIX
* UNTIL 115 PM AST
* AT 1011 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TORRENTIAL RAINFALL BEGINNING TO AFFECT ST CROIX. THESE STORMS HAVE
A RECENT HISTORY OF CREATING RAPID FLASH FLOODING IN ST THOMAS...THE
SPANISH VIRGIN ISLANDS...AND PUERTO RICO. EXPECT RAPID RAINFALL
RATES APPROACHING 3 INCHES AND HOUR FOR THE NEXT HOUR OR TWO. THIS
WILL LEAD TO RAPID FLASH FLOODING OF DRY GUTS AND LOW LYING AREAS.
NEVER TRY TO CROSS A FLOODED ROADWAY...AND TAKE ALL PRECAUTIONS NOW
TO PROTECT LIFE AND PROPERTY IN FLOOD PRONE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1768 6460 1763 6473 1762 6481 1765 6488
1779 6488 1781 6452
$$
RA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN2 follow-up statements
000
WGCA52 TJSJ 161701
FFWSJU
VIC010-162015-
/O.EXT.TJSJ.FF.W.0062.000000T0000Z-091116T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
101 PM AST MON NOV 16 2009
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE FOLLOWING ISLAND
IN THE U.S. VIRGIN ISLANDS
SAINT CROIX
* UNTIL 415 PM AST
* AT 1259 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THE HEAVIEST RAINS HAVE MOVED EAST AND SOUTH OF ST
CROIX...BUT MODERATE TO LIGHT RAINS WILL CONTINUE FOR AN HOUR OR
TWO. NEVERTHELESS...FLASH FLOODING FROM DRAINAGE OF THE EXTREMELY
HEAVY RAINS WILL CONTINUE TO CREATE DANGEROUS CONDITIONS FOR THE
NEXT FEW HOURS. NEVER ATTEMPT TO CROSS A FLOODED ROADWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 1768 6460 1763 6473 1762 6481 1765 6488
1779 6488 1781 6452
$$
RA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN000
WGCA72 TJSJ 162006
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
406 PM AST MON NOV 16 2009
VIC010-162017-
/O.EXP.TJSJ.FF.W.0062.000000T0000Z-091116T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAINT CROIX VI-
406 PM AST MON NOV 16 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM AST FOR SAINT
CROIX...
LAT...LON 1768 6460 1763 6473 1762 6481 1765 6488
1779 6488 1781 6452
$$
RA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 3:50 AM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Nov 16, 3:50 AM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
550 AM AST MON NOV 16 2009
.SYNOPSIS...FRONTAL BOUNDARY WILL BE AFFECTING THE LOCAL REGION AT
LEAST THROUGH TONIGHT. DRIER AIR EXPECTED WEDNESDAY NIGHT INTO THURSDAY
WHEN A HIGH PRESSURE BEGINS TO BUILD ACROSS THE WESTERN ATLANTIC.
FLASH FLOOD WATCH WILL BE IN EFFECT FOR ALL PUERTO RICO AND THE
U.S. VIRGIN ISLANDS AT LEAST THROUGH TONIGHT.
&&
.DISCUSSION...HEAVY RAIN HAS BEEN OCCURRING ACROSS
VIEQUES...CULEBRA...AND LATELY ACROSS THE SOUTHWEST CORNER OF
PUERTO RICO. AN URBAN AND SMALL STREAM FLOOD ADVISORY WAS ISSUED
OVERNIGHT FOR VIEQUES AND CULEBRA...AND WILL BE EXTENDED UNTIL
8:30 AM AST DUE TO THE PERSISTENT LINE OF HEAVY SHOWERS OVER BOTH
ISLANDS/MUNICIPALITIES. ALSO...A FLASH FLOOD WATCH WILL BE IN
EFFECT FOR ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS STARTING AT
11 AM AST. THIS ACTIVE WEATHER IS IN RESPONSE TO A FRONTAL BOUNDARY
SYSTEM WHICH HAS BEEN MOVING SLOWLY ACROSS THE COASTAL WATERS OF
PUERTO RICO. THIS SYSTEM...IS NOT EXPECTED TO CLEAR THE LOCAL AREA
AT LEAST THROUGH WEDNESDAY. IN FACT...THE NAM12 MODEL BRINGS A
SIGNIFICANT AMOUNT OF MOISTURE OVERNIGHT WEDNESDAY...AND IS
FORECASTING A GOOD DEAL OF SHOWER ACTIVITY MAINLY ACROSS THE
EASTERN HALF OF PUERTO RICO. MEANWHILE...THE GFS COMPUTER MODEL
TENDS TO BE LESS AGGRESSIVE...BUT OVERALL...SHOWS NICE MOISTURE
OVER THE LOCAL AREA. A HIGH PRESSURE SYSTEM IS FORECAST BY
COMPUTER MODELS TO MOVE ACROSS THE WESTERN ATLANTIC...AND WILL
PUSH THE REMNANT OF THIS FRONT TOWARD THE EAST SOUTHEAST. DRIER
AIR IS THEN FORECAST TO MOVE OVER THE LOCAL AREA...STARTING LATE
WEDNESDAY INTO THURSDAY. LATEST PROGNOSIS SOUNDINGS INDICATE THAT
PRECIPITABLE WATER VALUES WILL DROP FROM OVER 2.0 INCHES
TODAY...TO NEAR 1.28 INCHES BY THURSDAY. HOWEVER...ANOTHER
INCREASE IN MOISTURE IS THEN FORECAST BY NEXT WEEKEND...BUT DOES
NOT LOOKS ANY SIMILAR TO WHAT WE HAVE RIGHT NOW. PEOPLE LIVING IN
PUERTO RICO AND THE U.S. VIRGIN ISLANDS SHOULD CONTINUE TO BE
AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING
AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND
UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF
STEEP TERRAIN. STAY TUNED FOR MORE INFORMATION.
&&
.AVIATION...THE APPROACH OF A COLD FRONT TO PUERTO RICO IS BRINGING
AREA-WIDE SCATTERED TO NUMEROUS SHOWERS AND AREAS OF THUNDERSTORMS
ACCOMPANIED BY IFR VISIBILITIES AND SOME MVFR CEILINGS. EXPECT THE
FRONTAL BOUNDARY TO REMAIN NEARBY AND CONVECTION TO CONTINUE THROUGH
17/04Z. MTN OBSCURATIONS ARE EXPECTED DURING THE PERIOD. WINDS BELOW
12 THOUSAND FEET ARE ARE SOUTH SOUTHWEST 10 TO 30 KTS.
&&
.HYDROLOGY...DUE TO ACTIVE WEATHER EXPECTED TODAY...AND SATURATED
SOIL OVER THE LOCAL AREA...QUICK RIVER RISES AND LOCAL FLOODING
ALONG THE RIVERS AND ITS SURROUNDING TRIBUTARIES ARE POSSIBLE THIS
AFTERNOON THROUGH TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 85 74 85 73 / 70 50 60 60
STT 85 77 85 76 / 80 80 50 60
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH FROM 11 AM AST THIS MORNING THROUGH LATE
TONIGHT FOR CENTRAL INTERIOR-CULEBRA-EASTERN INTERIOR-
MAYAGUEZ AND VICINITY-NORTH CENTRAL-NORTHEAST-NORTHWEST-
PONCE AND VICINITY-SAN JUAN AND VICINITY-SOUTHEAST-
SOUTHWEST-VIEQUES-WESTERN INTERIOR.
VI...FLASH FLOOD WATCH FROM 11 AM AST THIS MORNING THROUGH LATE
TONIGHT FOR ST CROIX-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS.
&&
12/71Hazardous weather outlook, Nov 16, 4:28 AM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 628 AM AST MON NOV 16 2009 AMZ710>745-PRZ001>013-171030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 628 AM AST MON NOV 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS RIDING A COLD FRONT WILL CONTINUE OVER THE LOCAL AREA WITH THE POSSIBILITY OF LOCALIZED VERY HEAVY RAIN...URBAN AND SMALL STREAM FLOODING AND EVEN FLASH FLOODING FROM RAPIDLY RISING RIVERS IN SOME AREAS OF PUERTO RICO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE RISK OF EXCESSIVE RAIN FROM SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AS AN UPPER LEVEL LOW LINGERS IN THE AREA. .SPOTTER INFORMATION STATEMENT...REPORTS OF FLOODING...MUDSLIDES AND OTHER SIGNIFICANT WEATHER ARE REQUESTED. AMZ715-725-VIZ001-002-171030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 628 AM AST MON NOV 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS RIDING A COLD FRONT WILL CONTINUE OVER THE LOCAL AREA WITH THE POSSIBILITY OF LOCALIZED VERY HEAVY RAIN...URBAN AND GUT FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE RISK OF EXCESSIVE RAIN FROM SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AS AN UPPER LEVEL LOW LINGERS IN THE AREA. .SPOTTER INFORMATION STATEMENT...REPORTS OF FLOODING...MUDSLIDES AND OTHER SIGNIFICANT WEATHER ARE REQUESTED.
In the hours before
Local storm report, Nov 16, 5:45 AM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
745 AM AST MON NOV 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM FLASH FLOOD CHARLOTTE AMALIE 18.34N 64.93W
11/16/2009 SAINT THOMAS VI EMERGENCY MNGR
FLASH FLOODING REPORTED IN SEVERAL LOCATIONS IN ST THOMAS
&&
ABTAHILocal storm report, Nov 16, 7:46 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JUAN PR
946 AM AST MON NOV 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM FLASH FLOOD GUAYNABO 18.39N 66.11W
11/15/2009 GUAYNABO PR EMERGENCY MNGR
BO JUAN DOMINGO ST 2 IN FRONT OF SHELYS PIZZA NEAR FORT
BUCHANAN. PERSON TRAPPED INSIDE VEHICLE NO INJURY.
0117 PM FLASH FLOOD 5 ENE BAYAMON 18.42N 66.10W
11/15/2009 GUAYNABO PR EMERGENCY MNGR
AVE DE DIEGO UNDER BRIDGE CLOSE TO AURORITA 2 PEOPLE
TRAPPED IN FLOODED MOVING VEHICLE. NO INJURIES AS NEARBY
PEOPLE HELPED THEM EXIT THE VEHICLE.
0131 PM FLASH FLOOD 4 ENE BAYAMON 18.40N 66.11W
11/15/2009 GUAYNABO PR EMERGENCY MNGR
EXP MARTINEZ NADAL FLOODING IN STREET UNDER BRIDGE RIGHT
BEFORE EXIT OF SAN PATRICIO PLAZA...PEOPLE TRAPPED INSIDE
CAR.
0136 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR PUBLIC
FLOOD IN FRONT OF UTOPIA STORE IN ROOSEVELT AVENUE
0137 PM FLASH FLOOD GUAYNABO 18.39N 66.11W
11/15/2009 GUAYNABO PR NWS EMPLOYEE
FLASH FLOODING REPORTED BY NWS PERSONNEL NEAR THE
MARTINEZ NADAL IN LOWER GUAYNABO
0200 PM FLASH FLOOD GUAYNABO 18.39N 66.11W
11/15/2009 GUAYNABO PR NEWSPAPER
PLAZA SAN PATRICIO CLOSED DUE TO FLOOD WATERS AT LEAST 6
FEET DEEP IN SOME AREAS.
0200 PM FLASH FLOOD 8 S SAN JUAN 18.29N 66.06W
11/15/2009 CAGUAS PR BROADCAST MEDIA
HOMES FLOODED IN SECTOR MARIQUITA. HIGHWAY 199 FLOODED
AND IMPASSABLE.
0200 PM FLASH FLOOD GUAYNABO 18.39N 66.11W
11/15/2009 GUAYNABO PR BROADCAST MEDIA
WATER INSIDE CONDOMINIUM AS HIGH AS 3 - 4 FT IN MONTE
VERDE.
0200 PM FLASH FLOOD GUAYNABO 18.39N 66.11W
11/15/2009 GUAYNABO PR BROADCAST MEDIA
HIGHWAY 22 AT AVENIDA KENNEDY FLOODED AND IMPASSABLE.
0214 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR PUBLIC
LUZ ADAME REPORTED FLOOD IN PUERTO NUEVO.
0221 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR PUBLIC
FLOOD REPORTED IN THE FROTAGE ROAD OF CARRETERA 199 IN
THE ENTRANCE OF URBANIZATION BORINQUEN GARDENS.
0227 PM FLOOD SE SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR EMERGENCY MNGR
FLOODING AVE ROOSEVELT CUARTEL GENERAL STREET
0228 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR PUBLIC
FLOOD AND MUDSLIDES REPORTED IN CARRETERA 176 IN CUPEY.
0240 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR PUBLIC
FLOOD REPORTED IN CARRETERA 21 JUST BEFORE THE FRONTAGE
ROAD IN DIRECTION TO SAN FRANCISCO.
0244 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR PUBLIC
FLOOD REPORTED IN KENNEDY AVENUE.
0244 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR PUBLIC
FLOOD REPORTED IN RIO PIEDRAS IN THE PASEO LAS VISTAS
URBANIZATION.
0248 PM FLOOD 6 W CAROLINA 18.40N 66.06W
11/15/2009 SAN JUAN PR EMERGENCY MNGR
EXP LAS AMERICAS FROM SAN JUAN TO CAGUAS BEFORE EXIT TO
ROAD 21.
0300 PM FLASH FLOOD VEGA ALTA 18.42N 66.32W
11/15/2009 VEGA ALTA PR EMERGENCY MNGR
QUEBRADA ONDA IS OUT OF ITS BANKS OVER ROUTE 2 IN VEGA
ALTA.
0335 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR OFFICIAL NWS OBS
RECORD FLOOD LEVELS OCCURRING ON THE RIO PIEDRAS. THE
PREVIOUS RECORD OF 16.08 FEET WAS BROKEN BY NEARLY A FOOT
AT THE RIO PIEDRAS IN CUPEY. IN HATO REY...RECORD LEVELS
WILL BE BROKEN SHORTLY.
0414 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR OFFICIAL NWS OBS
RECORD FLOODING OCCURING ON THE RIO PIEDRAS IN HATO REY.
THE RIVER CRESTED AT 23.42 FEET...BREAKING THE PREVIOUS
RECORD OF 22.11 FEET SET DURING HURRICANE HORTENSE IN
1996
0419 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR PUBLIC
FLOOD REPORTED IN PUERTO NUEVO IN THE NEMESIO CANALES
RECIDENCIAL AREA.
0427 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR PUBLIC
FLOOD REPORTED IN RIO PIEDRAS IN THE UNIVERSITY GARDENS
URBANIZATION.
0439 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
11/15/2009 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED FLOODING IN THE LUIS MUNOS
MARIN PARK IN THE PINERO AVENUE.
0656 PM FLASH FLOOD BAYAMON 18.38N 66.16W
11/15/2009 BAYAMON PR PUBLIC
FLOOD WITH CAR STRANDED REPORTED IN CARRETERA 2 IN
BAYAMON CLOSE TO VILLA ESPANA URBANIZATION.
0744 AM FLASH FLOOD CHARLOTTE AMALIE 18.34N 64.93W
11/16/2009 SAINT THOMAS VI EMERGENCY MNGR
FLASH FLOODING REPORTED IN SEVERAL LOCATIONS IN ST THOMAS
&&
SANCHEZ/ALAMOThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:19 AM CST | Flash Flood Watch | JSJ | 34 hr | |
| Nov 16, 5:19 AM CST | Flash Flood Warning | JSJ | 4 hr |
Nearby
Flash Flood Warnings in U.S. Virgin Islands, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.